This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Not sure this will be of any help for you but I feel like commenting. I have been through both surgery and radiation. I know of no reason radiation might cause any dizziness. For me, it was a walk in the park compared to the surgery. The dizziness could be something completely different or may be from the general stress of the disease and treating it that affects everyone so differently. Maybe the mental stress is affecting his blood pressure which could be causing dizziness(?). Stress is not good for that system. As far as the moodiness - This disease AND its treatment affects everyone differently but is always a challenge. Most men are raised to not show stress and emotion and so when we are overwhelmed, as this situation can very well do, we bottle it up inside and try to pretend it is not there. This eventually causes problems and usually also effects those close to us as they then become our outlets. This is a sadistic disease, as are the treatments, and effects a part of us that we take an unknown pride in till it is attacked and/or eliminated. This isn't like treating a cold or appendicitis or anything that gets fixed and turns into a distant memory. This doesn't go away for the majority of those getting it and that can cause some pent up concern that one is reluctant to admit to. Sharing on his part and patience on your part is called for. Hope something in this might be helpful! Jon R.
I feel I should expand on my previous reply to "dizziness after radiation". I do not want to be an alarmist or cause any more stress but I also do not want any warnings to go un noticed. I seem to recall a post by a woman several months ago who lost her husband during radiation treatments due to a blood clot possibly caused by radiation. This dizziness should not be just thought of as a minor/rare side effect. IF that is what is happening and may be causing the dizziness, it could be serious. Let your caregivers know what is going on even if it seems irrelevant and voice your concerns. Maybe some others will have some input on this also. Best wishes! Jon.